# SDR UIEA2023052200479

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D CGO SEAT TRACK CORROSION BETWEEN STA 1770 TO STA 1900 LBL 11.33( 1) REMOVED AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORMED EI T2023A53M-1035 REV 0 SEQUENCE A. 3) INSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV 97 AND DWG 65B38253 SH 49 REV -, 65B38253 SH 50 REV A, 65B38253 SH51 REV A, & 65B38253 SH 1 REV AP. 4) ACCOMPLISHED EI T2023A53M-1035 REV 1. 5) JOB COMPLETED )
